Open Access
Translator Disclaimer
2011 Pseudo Almost-Periodic Solution of Shunting Inhibitory Cellular Neural Networks with Delay
Haihui Wu
J. Appl. Math. 2011(SI2): 1-14 (2011). DOI: 10.1155/2011/510789

Abstract

Shunting inhibitory cellular neural networks are studied. Some sufficient criteria are obtained for the existence and uniqueness of pseudo almost-periodic solution of this system. Our results improve and generalize those of the previous studies. This is the first paper considering the pseudo almost-periodic SICNNs. Furthermore, several methods are applied to establish sufficient criteria for the globally exponential stability of this system. The approaches are based on constructing suitable Lyapunov functionals and the well-known Banach contraction mapping principle.

Citation

Download Citation

Haihui Wu. "Pseudo Almost-Periodic Solution of Shunting Inhibitory Cellular Neural Networks with Delay." J. Appl. Math. 2011 (SI2) 1 - 14, 2011. https://doi.org/10.1155/2011/510789

Information

Published: 2011
First available in Project Euclid: 1 November 2010

MathSciNet: MR2727279
zbMATH: 1209.34103
Digital Object Identifier: 10.1155/2011/510789

Rights: Copyright © 2011 Hindawi

JOURNAL ARTICLE
14 PAGES


SHARE
Vol.2011 • No. SI2 • 2011
Back to Top